MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE
Model Number 2P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All available patient information was included.Additional patient details are not available.An evaluation is in process.A final report will be submitted when the evaluation is complete.Note: this event is also being reported in manufacturer report 1628664-2019-00762 under a second suspect medical device.
 
Event or Problem Description
The customer observed a falsely elevated lactate dehydrogenase (ldh) result on the architect c16000 analyzer.The following data was provided: sid (b)(6) initial 976, repeats 179, 180.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
The suspect medical device was removed as a likely cause.The product evaluation and all follow up information will be provided in the architect c16000 analyzer ln 03l77-01 sn (b)(6) manufacturers report 1628664-2019-00762.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key9474001
Report Number1628664-2019-00761
Device Sequence Number19397860
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryIT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2P56-21
Device Catalogue Number02P56-21
Device Lot Number33529UN19
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 11/22/2019
Supplement Date Received by Manufacturer02/07/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date02/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 ANALYZER.; ARCHITECT C16000 ANALYZER.; LN 03L77-01 SN (B)(6).; LN 03L77-01 SN (B)(6).